# SDR USAA2011061000001

- Difficulty date: May 3, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102SP
- Part serial: 336
- Condition: Delaminated
- Location: Le Slat
- Part time: 52,159 hours, 34,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - DELAMINATION ON UPPER & LOWER SURFACES OF NR 4 SLAT TRAILING EDGE INBOARD AFT CORNER.  REPAIRED UPPER & LOWER SURFACES OF NR 4 SLAT TRAILING EDGE IAW B737 SRM 51-70-19 & 57-43-02.
